# SDR C2XA03BT072

- Difficulty date: July 14, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 12,294 hours, 10,732 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 3631101007
- Part serial: NA
- Condition: Dirty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, LANDING GEAR WARNING ON LANDING WITH LANDING GEAR DOWN AND THREE GREEN LIGHTS.  MAINTENANCE CLEANED LANDING GEAR HANDLE CANNON PLUG, OPS CHECKED SYSTEM GOOD IAW EMB145 MM 32-32-00.  AIRCRAFT RELEASED FOR SERVICE.
